Advances in Pure Mathematics

Vol.2 No.6(2012), Paper ID 25018, 5 pages

DOI:10.4236/apm.2012.26070

 

Some Properties on the Error-Sum Function of Alternating Sylvester Series

 

Huiping Jing, Luming Shen

 

Science College of Hunan Agricultural University, Changsha, China
Science College of Hunan Agricultural University, Changsha, China

 

Copyright © 2012 Huiping Jing, Luming Shen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


H. Jing and L. Shen, "Some Properties on the Error-Sum Function of Alternating Sylvester Series," Advances in Pure Mathematics, Vol. 2 No. 6, 2012, pp. 459-463. doi: 10.4236/apm.2012.26070.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.